Vol. 314, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Correction to the article Local estimates on two linear parabolic equations with singular coefficients

Qi S. Zhang

Vol. 314 (2021), No. 1, 253–258

Correction to Pacific Journal of Mathematics 223:2 (2006) 367–396


The purpose of the corrigendum is to fill in a missing term in Theorem 1.7 and Lemma 3.3 in the paper Pacific J. Math. 223:2 (2006), 367–396. This is due to the use of a formula in a cited reference, which omitted a term. The main conclusion that local solutions of a certain linearized Navier–Stokes equation have bounded spatial gradient is intact. This includes bounded local Leray–Hopf solutions to the Navier–Stokes equation without condition on the pressure.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Navier–Stokes, local representation formula, Kato class
Mathematical Subject Classification
Primary: 35Q30
Received: 21 October 2020
Revised: 9 July 2021
Accepted: 9 July 2021
Published: 15 October 2021
Qi S. Zhang
Department of Mathematics
University of California, Riverside
United States